# SDR AALA20070028

- Difficulty date: January 5, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N7506
- Make and model: Doug DC-9-82
- Aircraft serial: 49800
- Engine: Pwa JT8D217
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Condition: Inoperative
- Location: Fuel Heat
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD INFLIGHT T1507/05JAN DEC TO DFW - DURING CLIMB, THE LEFT FUEL TEMPERATURE ROSE AT 120 DEGREES THE OIL TEMPERATURE ROSE TO 150 DEGREES AND WAS IN THE YELLOW BAND FOR APPROXIMATELY 10 MINUTES.  PULLED LEFT FUEL HEAT TIMER K29.  OIL TEMPERATURE WENT BELOW THE YELLOW ARC AND FUEL TEMPERATURE DROPPED SLIGHTLY DURING DESCENT.  LANDED IAD WITHOUT INCIDENT.  REPLACED LEFT ENGINE FUEL HEAT VALVE AND INSPECTED TEMPERATURE TABS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
